On a minimization technique using interval mathematics
In this paper we adapt to the interval Newton method the transformation-invariant descent-direction strategy which can be used to address the problem of minimizing nearly-singular systems of equations. We show that the modified interval Newton method performed better than the classic interval Newton...
محفوظ في:
المؤلف الرئيسي: | Ishak Ahmad, |
---|---|
التنسيق: | مقال |
منشور في: |
Universiti Kebangsaan Malaysia
2002
|
الوصول للمادة أونلاين: | http://journalarticle.ukm.my/3830/ http://www.ukm.my/jsm/english_journals/vol31_2002/vol31_02page117-134.html |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
مواد مشابهة
-
The Determination of Sub-boxes Which Might Contain
the Global Minimizer(s) Using Interval Arithmetic
بواسطة: Mohd, Ismail
منشور في: (1990) -
Effect of contour interval on minimization of tool path length in pocket milling process
بواسطة: Abdullah, Haslina, وآخرون
منشور في: (2020) -
Nonparametric estimate based on imputations techniques for interval and partly interval censored data
بواسطة: Zyoud, Abdallah, وآخرون
منشور في: (2016) -
An Interval AHP Technique for Classroom Teaching Quality Evaluation
بواسطة: Ya Qin, وآخرون
منشور في: (2022) -
A new interval-valued approximation of interval-valued fuzzy numbers
بواسطة: Ahmadian, Ali, وآخرون
منشور في: (2015)